# SDR SIMA200722203

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 17,368 hours, 1,551 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 01031972
- Condition: Failed
- Location: Ahrs
- Part time: 11,376 hours, 10,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL ENGINE POWER WITH TO TAKEOFF RESERVE FOLLOWED BY YAW DAMPER AND AHRS FAIL MESSAGES.  REMOVED AND REPLACED NUMBER ONE AHRS COMPUTER IAW EMB AMM 31-21-01, OPERATIONAL CHECKED GOOD.  PERFORMED HIGH POWER RUNS IAW EMB AMM 76--12-01 WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECKS OF YAW DAMPER IAW EMB AMM 22-11-00 WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
